Kyoto Journal of Mathematics
- Kyoto J. Math.
- Volume 52, Number 3 (2012), 517-555.
Partial holomorphic connections and extension of foliations
This paper stresses the strong link between the existence of partial holomorphic connections on the normal bundle of a foliation seen as a quotient of the ambient tangent bundle and the extendability of a foliation to an infinitesimal neighborhood of a submanifold. We find the obstructions to extendability, and thanks to the theory developed we obtain some new Khanedani–Lehmann–Suwa type index theorems.
Kyoto J. Math., Volume 52, Number 3 (2012), 517-555.
First available in Project Euclid: 26 July 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 37F75: Holomorphic foliations and vector fields [See also 32M25, 32S65, 34Mxx]
Secondary: 32S65: Singularities of holomorphic vector fields and foliations 32A27: Local theory of residues [See also 32C30]
Nisoli, Isaia. Partial holomorphic connections and extension of foliations. Kyoto J. Math. 52 (2012), no. 3, 517--555. doi:10.1215/21562261-1625190. https://projecteuclid.org/euclid.kjm/1343309706